# SDR GLBA2012100200073

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 32,842 hours, 44,165 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND FOUR CRACKS IN THE LT FWD PRESSURE BULKHEAD INBD EDGE ABOVE INBD RIVET ROW AT STATION 84.00, 1.3" IN LENGTH.  REPAIRED IAW EO 12-1900-53-082.   MAJOR REPAIR.
